# SDR IPXA2022110988010

- Difficulty date: October 3, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711113420195
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  EO A300-5310-46789-G CENTER FUSELAGE BASE FRMAE FITTING FRAME 46 R/H HAS A CRACK IN AREA 1.REPAIRED PER EO A300-5310-46789-G APPENDIX G.
